# SDR DLM90060666

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 31,737 hours, 16,761 cycles
- Engine: Iae V2525D5
- Engine time: 13,877 hours, 13,851 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part serial: P1002
- Condition: Overheated
- Location: Apu
- Part time: 13,877 hours, 13,851 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN ON TAXI OUT, ACS FAULT ON OAP, AND STRONG ELECTRICAL SMELL IN CABIN.  INSTALLED NEW STARTER PER M/M.  INSPECTED APU COMP.  NO PROBLEMS NOTED.  REPLACED APU START RELAY.  APU OPS CHECKS NORMAL.  STARTER LEAK CHECK GOOD.  NO FAULTS.
